Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 954121, 10 pages
Research Article

Practical Stability of Impulsive Discrete Systems with Time Delays

1Department of Computer Science, Shaanxi Vocational & Technical College, Xi'an 710100, China
2Department of Mathematics, Shandong Normal University, Ji'nan 250014, China

Received 5 December 2013; Accepted 8 February 2014; Published 18 March 2014

Academic Editor: Haydar Akca

Copyright © 2014 Liangji Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liangji Sun, Chengyan Liu, and Xiaodi Li, “Practical Stability of Impulsive Discrete Systems with Time Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 954121, 10 pages, 2014. doi:10.1155/2014/954121